Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Undergoing treatment for interstitial cystitis. Taking alfoo and cranpac. Can I take Protein Supplements?

Hi... I am currently undergoing treatment for Interstitial Cystitis for last 1 and half year... Currently on dose of two tablets twice a week (Alfoo and Cranpac). It may continue another year in mild doses. I want to ask... Can I take Protein Supplements ?? to be specific Muscle Juice 2600 by Ultimate Nutrition . Please advice. Thank You.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query.
You know that excess of every thing is bad.
Protein supplement , but why ? You protein is found in eggs ( white) , cheese , milk , non -veg , fish cereals, pulses.
Only extra supplements of protein are taken by body builders for , to form the shape of muscles.
Excess of protein causes following side effects,
1 Renal failure,
2 Weight gain,
3 loss of appetite ( protein will meet the demand of body)
4flatulence ( forming of gas in intestine.
5 Constipation.
So decide , still you need protein or not.
Have a good luck.
Dr. HET.
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor